# SDR QXEA2018060100205

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 2,246 hours, 1,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99046520
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GLOWSTRIP,  FORWARD OF ROW 2 LEFT SIDE WAS NOT ILLUMINATING IN A DARK CABIN. FOUND PHOTOLUMINESCENT STRIP AT ROWS 1A AND 2A DEGRADED AND DAMAGED DUE TO MOISTURE INGRESS AT FWD END OF STRIP.  REPLACED THE GLOWSTRIP IAW AMM 33-50-21-000-801-A, AND 33-50-21-710-801-A. OPS TESTED GOOD. RETURNED TO SERVICE.
